# SDR IXXA11SMN0056S

- Difficulty date: March 26, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 90,599 hours, 22,628 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Part time: 90,599 hours, 22,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REOUTINE C-CHECK INSP FOUND LT INBD FLAP UPPER SKIN DENTED AT STA XW 104.000.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN.  CLEANED, TREATED, PRIMED AREA AND REPARED PARTS.  INSTALLED REPAR PARTS IAW SRM CHAPTER 57-7-1, FIG 1 ITEM "D", SRM 51-1-21, SRM 57-1-0, PAGE 1, DPS 4.710 REV "L", SRM 51-1-4, DPS 3.69-5 REV "U", SRM 51-1-8B,
